# SDR USAA119805

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Inoperative
- Location: Row 1 Def
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6080 - LGA-BOS - EPL LIGHT TRACK BROKEN AND WIRES BARE.  CAPTAIN REPORTED PRIOR TO PUSHBACK PASSENGER HAD KICKED TRACK LOOSE FROM FLOOR.  WIRES WERE SHOWING.  REPAIRED BROKEN WIRES.  ALL LIGHTS WORK EXCEPT ONE.  ISSUED MEL FOR INDIVIDUAL LIGHT INOP ALONG SIDE ROW 1 UNDER MEL SEQUENCE 33-17.  REPLACED EPL LIGHT SOCKET 1 DEF.  OPS CHECK OK.  (M)
